RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 3, Pages 298–299 (Mi dan4742)  

MATHEMATICS

Criteria for the stability of stationary systems of differential equations. Stability of computational procedures

V. I. Zubov

Saint Petersburg State University

Full text: PDF file (191 kB)

English version:
Doklady Mathematics, 1995, 50:1, 58–60

Bibliographic databases:
UDC: 517
Received: 02.02.1994

Citation: V. I. Zubov, “Criteria for the stability of stationary systems of differential equations. Stability of computational procedures”, Dokl. Akad. Nauk, 337:3 (1994), 298–299; Dokl. Math., 50:1 (1995), 58–60

Citation in format AMSBIB
\Bibitem{Zub94}
\by V.~I.~Zubov
\paper Criteria for the stability of stationary systems of differential
equations. Stability of computational procedures
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 3
\pages 298--299
\mathnet{http://mi.mathnet.ru/dan4742}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1298300}
\zmath{https://zbmath.org/?q=an:0841.34014}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 58--60


Linking options:
  • http://mi.mathnet.ru/eng/dan4742
  • http://mi.mathnet.ru/eng/dan/v337/i3/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020